Wydział Matematyki i Informatyki UJ - lista publikacji

1-68 z 68.

1995

66.
A Stability Result for Parameter Identification Problems in Nonlinear Parabolic Problems, International Journal of Mathematics & Mathematical Sciences vol. 18(1) (1995), 25-32
64.
Existence and Relaxation Results for Nonlinear Evolution Inclusions Revisited, Journal of Applied Mathematics and Stochastic Analysis vol. 8(2) (1995), 143-149
61.
57.
Bolesław Szafirski, Z.Brzeźniak
On the blow-up phenomena for the Navier-Stokes type equations, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 89--97
55.
Ideal gas is generically chaotic, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 121--128
50.
Liftings of 1-forms to the linear r-tangent bundle, ARCH. MATH. (BRNO) 31 (1995), no. 2, 97--111
47.
Antoni Leon Dawidowicz, K.Twardowska
On the support theorem for stochastic functional-differential equations, FESTSCHRIFT FOR JANINA WOLSKA-BOCHENEK. DEMONSTRATIO MATH. 28 (1995), no. 4, 893--902
45.
The graph of a totally geodesic foliation, ANN. POLON. MATH. 60 (1995), no. 3, 241--247
44.
Ehresmann connections for Lagrangian foliations, J. GEOM. PHYS. 17 (1995), no. 4, 310--320
41.
Nierówności typu Bernsteina dla zbiorów zwartych w R^n, W: JUBILEUSZOWY ZJAZD MATEMATYKÓW POLSKICH. REFERATY. PTM, WARSZAWA (1995), 189-195
40.
Markov's exponent of compact sets in Cn, PROC. AMER. MATH. SOC. 123 (1995), no. 9, 2785--2791
39.
Natural transformations of Lagrangians into p-forms on the tangent bundle, Quantization, Coherent States, and Complex Structures (białowieża, 1994), Plenum, New York (1995), 141-146
37.
Leokadia Białas-Cież, P.Goetgheluck
Constants in Markov's inequality on convex sets, EAST J. APPROX. 1 (1995), no. 3, 379--389
35.
A method of localizing the spectra of sequences of orthogonal polynomials, PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON ORTHOGONALITY, MOMENT PROBLEMS AND CONTINUED FRACTIONS (DELFT, 1994). J. Comput. Appl. Math. 65 (1995), no. 1-3, 387--394
34.
On proper morphisms between algebraic varieties, BULL. POLISH ACAD. SCI. MATH. 43 (1995), no. 3, 231--238
33.
A simple proof of Puiseux's theorem, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 199--200
32.
Grzegorz Lewicki, M.Baronti,V.Fragnelli
Extensions of linear operators from hyperplanes of $lsp {(n)}sb infty$, COMMENT. MATH. UNIV. CAROLIN. 36 (1995), no. 3, 443--458
29.
On a new proof of Durier's theorem, FIRST INTERNATIONAL CONFERENCE IN ABSTRACT ALGEBRA (KRUGER PARK, 1993). Quaestiones Math. 18 (1995), no. 1-3, 287--294
28.
Computation of the local stable and unstable manifolds, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 129--136
25.
23.
On the Lp stability for the complex Monge-Ampere operator, MICHIGAN MATH. J. 42 (1995), no. 2, 269--275
22.
Zofia Denkowska, E.Jankowska-Sahraoui
Past, present and future of Hilbert's sixteenth problem, (POLISH) WIADOM. MAT. 31 (1995), 31--43
21.
Marek Kosiek, Marek Ptak, A.Octavio
On the reflexivity of pairs of contractions, PROC. AMER. MATH. SOC. 123 (1995), no. 4, 1229--1236
17.
Barbara Opozda, T.Sasaki
Surfaces whose affine normal images are curves, KYUSHU J. MATH. 49 (1995), no. 1, 1--10
15.
An intrinsic characterization of developable surfaces, FESTSCHRIFT DEDICATED TO KATSUMI NOMIZU ON HIS 70th birthday (Leuven, 1994; Brussels, 1994). Results Math. 27 (1995), no. 1-2, 97--104
14.
A class of projectively flat surfaces, MATH. Z. 219 (1995), no. 1, 77--92
11.
Equivalence theorems for complex affine hypersurfaces, RESULTS MATH. 27 (1995), no. 3-4, 316--327
9.
Coherent states quantum entropy, (1995), "Dynamical systems and chaos. Vol. 2: Physics. Proceedings of the international conference, Hachioji, Japan, May 23-27, 1994", World Scientific Publishing
7.
Intersection theory in complex analytic geometry, ANN. POLON. MATH. 62 (1995), no. 2, 177--191
6.
Polynomial extensions of functions defined on subsets of Cn, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 7--16
5.
Roman Srzednicki, S.Sedziwy
On periodic solutions of certain nth order differential equations, J. MATH. ANAL. APPL. 196 (1995), no. 2, 666--675
4.
Wojciech Kucharz, J.Bochnak,R.Silhol
Morphismes et espaces de modules en géométrie algébrique réelle, C. R. MATH. ACAD. SCI. PARIS 321 (1995), no. 11, 1463–1468